English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28607/40644
Visitors : 4767940      Online Users : 271
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/47002

Title: The entropy variation on the fuzzy numbers with arithmetic operations
Authors: Wen-June Wang
Chih-Hui Chiu
Contributors: 國立臺灣海洋大學:通訊科學系
Keywords: Arithmetic operations
Fuzzy numbers
Measure of fuzziness
Date: 1999
Issue Date: 2018-06-27T01:26:07Z
Publisher: Fuzzy Sets and Systems
Abstract: Abstract: Entropy is always the measure of the fuzziness degree for a fuzzy set. This paper studies the entropy variation on the fuzzy numbers (or fuzzy sets) under the following several cases: (i) two fuzzy sets on the same type but different support size; (ii) the addition of finite number of fuzzy numbers on the same type; (iii) the subtraction of finite number of fuzzy numbers on the same type; (iv) the multiplication of a constant and a fuzzy number. It is shown that through the above arithmetic operations, the resultant fuzzy number is the same type as the original fuzzy numbers and the entropy of the resultant fuzzy number has the arithmetic relation with the entropy of each original fuzzy number.
Relation: 103(1) pp.153-162
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/47002
Appears in Collections:[通訊與導航工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback